# SDR UALA2010070602415

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 56,589 hours, 10,217 cycles
- Engine: Pwa PW4077
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Part number: 372078001
- Part serial: 767
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INDICATOR SHOWS DOUBLE POINTER LEFT OF CENTER.  REPLACED RUDDER TRIM INDICATOR AND OPS TESTED OKAY.
